# SDR SIMA20171213009

- Difficulty date: December 13, 2017
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 33,893 hours, 29,305 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing Cap
- Part number: 14571035413
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG AFT LOWER BEARING CAP CORRODED.  REMOVED AND REPLACED THE BEARING CAP IAW AMM 32-10-01, STEPS 2.J.(3-7) AND 3.J.(11-16).
